Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACE SURGICAL SUPPLY INFINTY; OCTAGON IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACE SURGICAL SUPPLY INFINTY; OCTAGON IMPLANT
Model Number
504810
Medical Device Problem Code
Failure to Osseointegrate (1863)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
05/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Loss of implant integration.
New Search
Submit an Adverse Event Report
Brand Name
INFINTY
Common Device Name
OCTAGON IMPLANT
Manufacturer
(Section D)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer
(Section G)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer Contact
bryanna derocha
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key
17353181
Report Number
1287163-2023-54104
Device Sequence Number
20344063
Product Code
DZE
UDI-Device Identifier
E0HM5048101
UDI-Public
E0HM5048101
Combination Product (Y/N)
N
Initial Reporter Country
SW
PMA/510(K) Number
K103790
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
07/10/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
504810
Device Catalogue Number
504810
Device Lot Number
C00176
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/19/2023
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
64 YR
Patient Sex
Unknown